# SDR SWIA201439049

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 26,849 hours, 15,779 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING MESSAGE IN FLIGHT. RECONNECTED PIN ON PX107. CYCLED DOOR OPS CHECKED GOOD.
